Prozac Withdrawls

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

skooby
Regular Member


Date Joined Nov 2005
Total Posts : 208
   Posted 4/20/2006 8:43 AM (GMT -7)   
Hi
 
Does anybody out there know how long it takes for the side of effects from prozac withdrawl take to wear off. I quit taking it on April 11th after being on it since October. Now I am feeling really light headed as if my blood pressure is low. Is this normal and if so how much longer until I feel better.
 
Thanks
Marsha

Crystal W
New Member


Date Joined Apr 2006
Total Posts : 17
   Posted 4/27/2006 10:16 AM (GMT -7)   
I want prozac. The doctor said it wasn't addictive but I feel sick when I don't get it.

els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 4/28/2006 6:29 AM (GMT -7)   
Hi skooby,  I took Prozac for only a few days, it was the first antidepressant I was ever put on.  I remember that I was giving my dog a bath and was in a okay mood and for no reason at all I had both of my fists knotted up in her fur.  I had to call to my husband to come and finish giving her bath as I was afraid I would hurt her.  I never took it again.  I didnt suffer any withdrawals from quitting from only a few days of use.  The rule of thumb to go by with AntiD's is the amount of time it takes to reach therapeutic level in your body is usually the amount of time it will take to leave your boby.  So, for most that is 4-6 weeks but it is different for everyone depending on your body chemicals and how your body reacts.  I hope you start to feel better real soon.  Take care

Nanse
Regular Member


Date Joined Nov 2005
Total Posts : 217
   Posted 4/29/2006 7:05 AM (GMT -7)   

Hi skooby,

I was on SSRI's for 10 years and quit cold turkey (NOT the way to do it).

I had withdrawals for a while...nausea, 'buzzing' in my head and extreme ringing in my ears that would wake me out of a sound sleep. It lasted several months for me. I hope since you were on it a shorter time it will not last so long for you.

Have you talked to your doctor about it? Or the pharmacist/chemist? Or researched online? You may find more information in those places too.

Did you switch meds or are you not on any meds now? Are you in therapy? That is really helpful and you don't need meds for it.

I hope you feel better soon!

Nanse

 

 

 


kuwid
New Member


Date Joined Apr 2006
Total Posts : 6
   Posted 4/29/2006 2:35 PM (GMT -7)   
i went through quite a nasty withdrawal from effexor, after having been on in for many years (and prozac prior to that).

drop me a line if you want to talk
Kay

mysts
Regular Member


Date Joined May 2006
Total Posts : 43
   Posted 5/12/2006 2:41 PM (GMT -7)   
i was on prozac too and supposedly still on it but I stopped taking it after my extreme Prozac overdosage end of january. I give up as it didn't help for me.

well for the withdrawal side effects, i had it too. I don't quite remember but I think it was almost for a month like that.

Sory I don't help much. Hope you get better soon.

nivram
Regular Member


Date Joined Nov 2005
Total Posts : 105
   Posted 5/14/2006 8:28 PM (GMT -7)   
My daughter had a hard time coming off of zoloft, she had alot of withdrawls, one things we were told was to have her drink alot of water. This helps flush it out through the kidneys and liver. Good luck!! We are still struggling with the weight gain from it, and its been 6 months, Ireally hope we start to see some releif from that soon! She had her withdrawls for about a month and half to two months. Mood swings lasted about 3 tho 4 months. Try taking a good vitamen B complex, this help too! The best you!

badgirl
New Member


Date Joined Oct 2007
Total Posts : 1
   Posted 10/13/2007 11:53 AM (GMT -7)   
help - please advise - I've just been prescribed Prozac, I've got an eating disorder and during theraphy had a bit of a break down - I've been prescribed 20mg to start to be increased to 60mg - nothing has been said to be about weight gain, in fact reading the literature it states loss of appetite, weight loss (bonus) but and very alarmed to read that it in fact causes weight gain - can anyone please advise what the real case is please? if it causes weight gain then I'm not going to be taking them, thanks
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 11:38 AM (GMT -7)
There are a total of 2,732,616 posts in 301,038 threads.
View Active Threads


Who's Online
This forum has 151196 registered members. Please welcome our newest member, RAmiddleage55.
263 Guest(s), 9 Registered Member(s) are currently online.  Details
Psilociraptor, summer16, reminder, Huddie, RanMan, jdcd57, Fairwind, dbwilco, Mister Mike


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer